# SDR SWAA2025121251274

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N8713M
- Make and model: Boeing 737-8
- Aircraft serial: 36984
- Aircraft time: 19,873 hours, 9,354 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR,  HOOK AND LOOP ON GIRT IS NOT PROPERLY SECURED TO BACKING PAN SHELF.   SECURED FWD SERVICE DOOR SLIDE HOOK AND LOOP ON GIRT TO BACKING PAN SHELF IAW AMM 25-66-01.  VERIFIED SECURITY OF FWD SERVICE DOOR SLIDE HOOK AND LOOP ON GIRT TO BACKING PAN SHELF IN REF WITH AMM 25-66-01.
